# SDR AALA20071480

- Difficulty date: August 10, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N923AN
- Make and model: Boeing 737823
- Aircraft serial: 29524
- System (JASC): 2797 · Flight Control System Wiring
- Part: Relay
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YYZ INFLIGHT T1084/10AUG - SPEED TRIM FAIL LIGHT ILLUMINATED DURING CLIMB IN CONJUNCTION WITH THE STABILIZER TRIM INOPERATIVE.  LANDED YYZ WITHOUT INCIDENT.  REPLACED STABILIZER TRIM CUTOUT RELAY R64 AND ACCOMPLISHED STABILIZER TRIM CUTOUT TEST.  SYSTEM GROUND CHECKED NORMAL OPERATION.
